# SDR 2000ZZZX148

- Difficulty date: September 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N135SJ
- Make and model: Urocop EC135P1
- Aircraft serial: EC1350054
- Engine: Pwa PW206B
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Part number: 312088001
- Condition: Inoperative
- Location: Engine
- Part time: 713 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IGNITER INOPERATIVE.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
